# SDR CA070103007

- Difficulty date: December 11, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Gulstm 200
- Engine: Pwc PW306A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE OIL PRESSURE WAS REPORTED TO GRADUALLY DECREASE AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  THE AIRCRAFT DIVERTED FOR AN UNSCHEDULED LANDING.  THE ENGINE OIL PRESSURE PUMP WAS SUBSEQUENTLY REPLACED. (TC NR 20070103007)
